Applied Mathematics and Mechanics

, Volume 23, Issue 1, pp 65–70

Stability analysis of Hopfield neural networks with time delay

  • Wang Lin-shan
  • Xu Dao-yi

DOI: 10.1007/BF02437731

Cite this article as:
Lin-shan, W. & Dao-yi, X. Appl Math Mech (2002) 23: 65. doi:10.1007/BF02437731


The global asymptotic stability for Hopfield neural networks with time delay was investigated. A theorem and two corollaries were obtained, in which the boundedness and differentiability of fj on R in some articles were deleted. Some sufficient conditions for the existence of global asymptotic stable equilibrium of the networks in this paper are better than the sufficient conditions in quoted articles.

Key words

neural networksequilibriumstabilitytopological degree

CLC numbers


Copyright information

© Editorial Committee of Applied Mathematics and Mechanics 1980

Authors and Affiliations

  • Wang Lin-shan
    • 1
  • Xu Dao-yi
    • 1
  1. 1.Mathematics CollegeSichuan UniversityChengduP R China